# SDR KBM2005F00101

- Difficulty date: May 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 2114
- Condition: Inaccurate
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO INDICATES 5 DEGREES RT TURN DURING STRAIGHT AND LEVEL FLIGHT.  AIRCRAFT MEL`D.  (K)
